# SDR SIMA200728108

- Difficulty date: September 28, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N817AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145554
- Aircraft time: 145,554 hours, 12,576 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14523123417
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MBV INSPECTION, FUSELAGE FRAME BETWEEN STRINGERS 15 AND 16 RIGHT WAS FOUND TO HAVE A CRACKED FLANGE.  REPAIRED THE FLANGE IAW EMB IC 2007-145/06705 DATED 27 SEPT 07.  AIRCRAFT RETURNED TO SERVICE.
